# SDR DALA2021121507741

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,247 hours, 30,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DT EVALUATION REQUIRED FOR POSSIBLE FCS REPAIR INTERNAL SKIN LOC FR65 TO FR66 BTW STR 33 TO STR 35 L/H IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON INTERNAL SKIN PER ER/A #595783-14 REV.0 AND ER/A #595783-14 REV.ORIGINAL. (2048754)
